Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Notes on modern numerical analysis. I. Solution of differential equations by recurrence relations


Author: John Todd
Journal: Math. Comp. 4 (1950), 39-44
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1950-0038731-4
MathSciNet review: 0038731
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See, e.g., L. J. Comrie, Chamber's Six-figure Mathematical Tables, London, v. 2, 1949, p. 545-549 and Interpolation and Allied Tables, H. M. Stationery Office, London, 1947, p. 942-943.
  • [2] See, e.g., W. E. Milne, Numerical Calculus, Princeton Univ. Press, 1949, p. 192.
  • [3] See, e.g., J. C. P. Miller, The Airy Integral, Brit. Assn. Math. Tables, Part vol. B, Cambridge Univ. Press, 1946.
  • [4] L. Fox and E. T. Goodwin, Some new methods for the numerical integration of ordinary differential equations, Proc. Cambridge Philos. Soc. 45 (1949), 373–388. MR 0030315
  • [5] L. Collatz, Über das Differenzenverfahren bei Anfangswertproblemen partieller Differentialgleichungen,'' ZAMM, v. 16, 1936, p. 239-247.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1950-0038731-4
Article copyright: © Copyright 1950 American Mathematical Society